MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-022-35-2009
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: serial #: (b)(4) category #: 200-02-35 - three peg patella 35mm, serial #: (b)(4) category #: 521-78-32 - threaded pin size 3.0 collarless 2pk, serial #: (b)(4) category #: 201-78-15 - holding pin mini sharp point 4 pk, serial #: (b)(4) category #: 521-78-23 - threaded pin size 2.3 collared 2pk, serial #: (b)(4) category #: 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t, serial #: (b)(4) category #: 02-020-11-0220 - truliant ps cem fem ps cem left sz 2, serial #: (b)(4) category #: 203-96-64 - sawblades ez1913.M62 90x19, 1.27mm strkr5/6/7.
 
Event or Problem Description
It was reported via clinical study, that the 50 yo female patient was experiencing instability total knee arthroplasty.The date of adverse event onset is (b)(6) 2020.The patient was treated with conservative measures over the last year consisting of activity modification, assistive device use, nsaids, pt, and weight loss attempts were unsuccessful, and gross global extension and flexion instability were observed.Physician endorsed synovectomy and liner exchange.The patient was revised on (b)(6) 2020.The patient¿s outcome was last known as resolved on (b)(6) 2020.
 
Additional Manufacturer Narrative
Section h10: (h3) the cause of the patient¿s knee instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient has lupus which is a cause of ligament and joint maladies.These devices are used for treatment not diagnosis.Section h11: *the following sections have corrected information: (b5) describe event or problem: it was reported via clinical study, that the 50 yo female patient was experiencing instability total knee arthroplasty.The date of adverse event onset is 02/20/2020.The patient was treated with conservative measures over the last year consisting of activity modification, assistive device use, nsaids, pt, and weight loss attempts were unsuccessful, and gross global extension and flexion instability were observed.Physician endorsed synovectomy and liner exchange.The patient was revised on (b)(6) 2020.The patient¿s outcome was last known as resolved on (b)(6) 2020.The case report form indicates this event is unlikely not related to device and unlikely related to procedure.(d1) brand name: truliant tib imp ps insert sz 2 9mm.
 
Event or Problem Description
It was reported via clinical study, that the 50 yo female patient was experiencing instability total knee arthroplasty.The date of adverse event onset is 02/20/2020.The patient was treated with conservative measures over the last year consisting of activity modification, assistive device use, nsaids, pt, and weight loss attempts were unsuccessful, and gross global extension and flexion instability were observed.Physician endorsed synovectomy and liner exchange.The patient was revised on (b)(6) 2020.The patient¿s outcome was last known as resolved on (b)(6) 2020.The case report form indicates this event is unlikely not related to device and unlikely related to procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2022-01561.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16678638
Report Number1038671-2023-00581
Device Sequence Number7387610
Product Code JWH
UDI-Device Identifier10885862304063
UDI-Public10885862304063
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Catalogue Number02-022-35-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer09/21/2023
10/21/2025
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date10/11/2023
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite